# SDR CA040519013

- Difficulty date: May 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,800 hours
- Engine: Pwa PT6A28
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 501200735
- Condition: Cracked
- Location: Fuselage
- Part time: 16,063 hours, 18,081 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ROUTINE COMPLETION OF CF1981-35 SITES NR 1 AND NR 2, A SMALL CRACK WAS DISCOVERED ON THE LOWER RT, IB BATHTUB FITTING. THE CRACK APPEARED TO START ON THE FEATHERED EDGE AT THE CENTER OF THE RADIUS AND PROPOGATE TOWARD THE MATING SURFACE OF THE FITTING FOR A DISTANCE OF APPROXIMATELY 0.164 INCH.  MFG WAS CONSULTED AND A REPAIR WAS GENERATED THROUGH THEIR REPAIR DESIGN OFFICE. IT CONSISTED OF BLENDING OUT THE CRACK TO THE SPECIFIED DIMENSIONS, PERFORMING FPI TO ENSURE ALL THE CRACK WAS REMOVED AND SURFACE TREATING THE ALUMINUM TO PREVENT CORROSION. THE WING BOLT WAS REINSTALLED IAW SIRM AND THE AIRCRAFT RELEASED FOR SERVICE.
